On a certain possibility in the quantum theory of chemical adsorption
Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1168-1171
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_5_a40,
author = {V. I. Osherov},
title = {On a certain possibility in the quantum theory of chemical adsorption},
journal = {Doklady Akademii Nauk},
pages = {1168--1171},
year = {1960},
volume = {135},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a40/}
}
V. I. Osherov. On a certain possibility in the quantum theory of chemical adsorption. Doklady Akademii Nauk, Tome 135 (1960) no. 5, pp. 1168-1171. http://geodesic.mathdoc.fr/item/DAN_1960_135_5_a40/